Bounded solutions for singular boundary value problems

Marius Dădărlat

Mathematica Slovaca (1987)

  • Volume: 37, Issue: 4, page 395-405
  • ISSN: 0139-9918

How to cite

top

Dădărlat, Marius. "Bounded solutions for singular boundary value problems." Mathematica Slovaca 37.4 (1987): 395-405. <http://eudml.org/doc/32050>.

@article{Dădărlat1987,
author = {Dădărlat, Marius},
journal = {Mathematica Slovaca},
keywords = {multipoint boundary value problem; existence theorem; vector-matrix differential equation},
language = {eng},
number = {4},
pages = {395-405},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Bounded solutions for singular boundary value problems},
url = {http://eudml.org/doc/32050},
volume = {37},
year = {1987},
}

TY - JOUR
AU - Dădărlat, Marius
TI - Bounded solutions for singular boundary value problems
JO - Mathematica Slovaca
PY - 1987
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 37
IS - 4
SP - 395
EP - 405
LA - eng
KW - multipoint boundary value problem; existence theorem; vector-matrix differential equation
UR - http://eudml.org/doc/32050
ER -

References

top
  1. ANDRICA D., Bounded solution for a singular boundary vylue problem, Mathematica 23, 1981, 157-164. (1981) MR0670524
  2. ĎURIKOVIČOVÁ M., On the existence of solution of a singular boundary value pгoblem, Mathematica Slovaca 23, 1973, 34-39. (1973) MR0324122
  3. GREGUŠ M., Jr., The existence of a solution of a nonlineaг problem, Mathematica Slovaca 30, 1980, 127-132. (1980) MR0587237
  4. DAY M., Normed Linear Spaces, Зrd ed. Springer-Verlag Berlin, Heidelberg, New York 1973. (1973) Zbl0268.46013MR0344849

NotesEmbed ?

top

You must be logged in to post comments.